# SDR SWAA2025102928336

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 52,688 hours, 32,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   CLEANED LAMP SOCKET CONTACTS AND VERIFIED NORMAL OPERATION OF FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-00.
